Konyaev, Yurii Alexandrovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 43

Number of views:
This page:921
Abstract pages:6328
Full texts:2266
Associate professor
Candidate of physico-mathematical sciences (1982)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 13.02.1937
Keywords: theory of regular and singular pertubations; asymptotic methods; regular and singularly perturbed multipoint boundary-value problems; stability theory.


New results in theory of regular and singular pertubations, in theory of regular and singularly perturbed multipoint boundary-value problems, in stability theory were obtained.


Graduated from Faculty of Mathematics and Mechanics of Moscow State University (MSU) in 1967 (department of differential equations). Ph.D. thesis was defended in 1982. A list of my work contains more than 100 titles.

Main publications:
  • Konyaev Yu. A. Konstruktivnye metody issledovaniya mnogotochechnykh kraevykh zadach // Izv. vuzov. Matematika, 1992, # 2, s. 57–61.
  • Konyaev Yu. A. Ob odnom metode issledovaniya nekotorykh zadach teorii vozmuschenii // Matem. sbornik, 1993, t. 184, # 12, s. 133–144.
  • Konyaev Yu. A. Kontrastnye resheniya singulyarno vozmuschennykh mnogotochechnykh kraevykh zadach s osobennostyami // Matematicheskie zametki, 1994, t. 56, vyp. 4, s. 95–102.
  • Konyaev Yu. A. Ob odnoznachnoi razreshimosti nekotorykh klassov nelineinykh regulyarnykh i singulyarno vozmuschennykh kraevykh zadach // Differents. uravneniya, 1999, t. 35, # 8, s. 1028–1035.
  • Konyaev Yu. A. O nekotorykh metodakh issledovaniya ustoichivosti // Matem. sbornik, 2001, t. 192, # 3, s. 65–82.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. Yu. A. Konyaev, D. A. Maslov, “An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices”, Mat. Zametki, 105:1 (2019),  9–17  mathnet  elib; Math. Notes, 105:1 (2019), 8–15  isi  scopus
2. Yu. A. Konyaev, D. A. Maslov, “Analysis of nonautonomous systems of ordinary differential equations with exponentially periodic matrix”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 10,  62–69  mathnet; Russian Math. (Iz. VUZ), 61:10 (2017), 54–60  isi  scopus
3. Yu. A. Konyaev, D. A. Maslov, “Specific Features of the Study of Nonautonomous Differential Equations with Exponential-Type Matrices”, Mat. Zametki, 101:2 (2017),  226–231  mathnet  mathscinet  elib; Math. Notes, 101:2 (2017), 260–264  isi  scopus
4. Yu. A. Konyaev, L. I. Klenina, “Splitting method of the study of multipoint boundary value problems on the half-line”, Meždunar. nauč.-issled. žurn., 2015, 7-2(38),  23–27  mathnet
5. A. G. Eliseev, Yu. A. Konyaev, D. A. Shaposhnikova, “Unique Solvability of Singularly Perturbed Boundary-Value Problems with Unstable Spectrum of the Limit Operator”, Mat. Zametki, 95:2 (2014),  222–226  mathnet  mathscinet  elib; Math. Notes, 95:2 (2014), 204–207  isi  elib  scopus
6. Yu. A. Koniaev, D. V. Mikhailov, V. B. Mergia, “The analysis of small fluctuations of micromechanical gyroscopes (MMG) on a vibrating basis”, Matem. Mod., 24:5 (2012),  61–64  mathnet  mathscinet
7. Yu. A. Konyaev, V. I. Bezyaev, O. N. Filippova, “Asymptotic analysis of regularly and singularly perturbed problems and their applications in biology”, CMFD, 37 (2010),  16–27  mathnet  mathscinet; Journal of Mathematical Sciences, 180:6 (2012), 685–697  scopus
8. Yu. A. Konyaev, “Initial-value and multipoint boundary-value problems for nonautonomous systems with polynomial matrices and their applications”, CMFD, 35 (2010),  78–85  mathnet  mathscinet; Journal of Mathematical Sciences, 170:3 (2010), 332–339  scopus
9. Yu. A. Konyaev, V. I. Bezyaev, O. N. Filippova, “On nonlinear singularly perturbed problems in biology”, Matem. Mod., 22:9 (2010),  107–115  mathnet  mathscinet
10. Yu. A. Konyaev, “On a Method for Studying the Norm and the Stability of Solutions”, Mat. Zametki, 81:4 (2007),  540–546  mathnet  mathscinet  zmath  elib; Math. Notes, 81:4 (2007), 477–482  isi  scopus
11. N. G. Panfilov, Yu. A. Konyaev, “On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval”, Differ. Uravn., 42:8 (2006),  1138–1139  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1207–1208
12. Yu. A. Konyaev, Yu. G. Martynenko, “Asymptotic analysis of solutions of differential equations with polynomially periodic coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 1,  78–81  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 50:1 (2008), 75–78
13. Yu. A. Konyaev, “Construction of exact solutions to singular perturbation problems for linear ordinary differential equations with power boundary layer”, Mat. Zametki, 79:6 (2006),  950–954  mathnet  mathscinet  zmath  elib; Math. Notes, 79:6 (2006), 886–891  isi  elib  scopus
14. Yu. A. Konyaev, N. G. Panfilov, “Asymptotic analysis of linear periodic systems of homogeneous differential equations with a large or small parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 7,  25–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:7 (2005), 23–27
15. Yu. A. Konyaev, “Quasi-regular asymptotic behavior of the solution of a singularly perturbed Cauchy problem for linear systems of differential matrix equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  45–48  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:4 (2005), 42–45
16. Yu. A. Konyaev, Yu. G. Martynenko, N. G. Panfilov, “An Asymptotic Analog of Reducibility Theorems for Some Classes of Nonautonomous Linear Systems”, Differ. Uravn., 40:3 (2004),  330–333  mathnet  mathscinet; Differ. Equ., 40:3 (2004), 351–355
17. Yu. A. Konyaev, “Asymptotic Expansion of the Determinant of a Perturbed Matrix”, Mat. Zametki, 76:1 (2004),  149–151  mathnet  mathscinet  zmath  elib; Math. Notes, 76:1 (2004), 141–143  isi  scopus
18. Yu. A. Konyaev, “An algorithm for constructing a quasi-regular asymptotic representation for the solution of singularly perturbed linear multi-point boundary value problems with fast and slow variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 7,  14–21  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:7 (2002), 12–19
19. Yu. A. Konyaev, “The method of unitary transformations in stability theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 2,  41–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:2 (2002), 39–43
20. M. G. Dmitriev, Yu. A. Konyaev, “The Birgchof type asymptotics of some singularly perturbed optimal control problems”, Matem. Mod., 14:3 (2002),  27–29  mathnet  mathscinet  zmath
21. Yu. A. Konyaev, “A Class of Singularly Perturbed Boundary Value Problems with Unstable Spectrum of the Limit Operator”, Differ. Uravn., 37:4 (2001),  558–561  mathnet  mathscinet; Differ. Equ., 37:4 (2001), 589–592
22. Yu. A. Konyaev, “The analysis of singularly perturbed problems by the splitting method”, Matem. Mod., 13:12 (2001),  55–57  mathnet  mathscinet  zmath
23. Yu. A. Konyaev, “On some methods for investigating stability”, Mat. Sb., 192:3 (2001),  65–82  mathnet  mathscinet  zmath  elib; Sb. Math., 192:3 (2001), 385–402  isi  scopus
24. Yu. A. Konyaev, “The splitting method in the theory of regular and singular perturbations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 6,  10–15  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:6 (2000), 8–13
25. Yu. A. Konyaev, “A spectral method for studying the stability of some classes of nonautonomous differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 5,  51–61  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:5 (2000), 49–59
26. Yu. A. Konyaev, “On the unique solvability of some classes of nonlinear regular and singularly perturbed boundary value problems”, Differ. Uravn., 35:8 (1999),  1028–1035  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1035–1042
27. Yu. A. Konyaev, “An iterative method for the analysis of nonlinear singularly perturbed initial value and boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 3,  38–45  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:3 (1999), 36–43
28. Yu. A. Konyaev, “On the structure of the solution of singularly perturbed initial-boundary value problems with an unbounded spectrum of the limit operator”, Mat. Zametki, 65:6 (1999),  831–835  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 701–704  isi
29. Yu. A. Konyaev, Yu. G. Martynenko, “Investigation of the stability of nonautonomous systems of differential equations of quasipolynomial type”, Differ. Uravn., 34:10 (1998),  1427–1429  mathnet  mathscinet; Differ. Equ., 34:10 (1998), 1430–1432
30. Yu. A. Konyaev, “Singularly perturbed problems with double singularity”, Mat. Zametki, 62:4 (1997),  494–501  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 414–419  isi
31. Yu. A. Konyaev, Yu. S. Fedorov, “Asymptotic analysis of certain classes of singularly perturbed problems on the semiaxis”, Mat. Zametki, 62:1 (1997),  111–117  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 93–98  isi
32. Yu. A. Konyaev, “Initial value and boundary value problems with singularities”, Differ. Uravn., 32:3 (1996),  419–421  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 425–427
33. Yu. A. Konyaev, “Contrasting solutions of singularly perturbed multipoint boundary-value problems with singularities”, Mat. Zametki, 56:4 (1994),  95–101  mathnet  mathscinet  zmath; Math. Notes, 56:4 (1994), 1055–1060  isi
34. Yu. A. Konyaev, “Singularly-perturbed boundary value problems in the presence of zeros in the spectrum of the limit operator”, Sibirsk. Mat. Zh., 35:1 (1994),  118–123  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 108–113  isi
35. Yu. A. Konyaev, “On a method of studying certain problems in perturbation theory”, Mat. Sb., 184:12 (1993),  133–144  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:2 (1995), 507–517  isi
36. Yu. A. Konyaev, “Constructive methods for studying multipoint boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  57–61  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 57–61
37. Yu. A. Konyaev, “Classes of regular and singular boundary problems”, Mat. Zametki, 51:2 (1992),  149–151  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 213–215  isi
38. Yu. A. Konyaev, “On a method of studying multipoint boundary value problems”, Sibirsk. Mat. Zh., 33:6 (1992),  87–93  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1020–1027  isi
39. Yu. A. Konyaev, “Sufficient conditions for the stability of solutions of some classes of ordinary differential equations in critical cases”, Differ. Uravn., 26:4 (1990),  709–712  mathnet  mathscinet  zmath
40. Yu. A. Konyaev, “A new approach to the investigation of linear singularly perturbed problems in the presence of identically multiple and imaginary points of the spectrum”, Differ. Uravn., 21:10 (1985),  1811–1814  mathnet  mathscinet  zmath
41. Yu. A. Konyaev, “Sequential analysis of periodic systems with a small parameter multiplying the derivative in the presence of purely imaginary (including identically multiple) points in the spectrum of the limit operator”, Differ. Uravn., 21:6 (1985),  1085–1089  mathnet  mathscinet  zmath
42. Yu. A. Konyaev, “A general approach to asymptotic integration of singularly perturbed initial value and boundary value problems for systems of linear ordinary differential equations”, Differ. Uravn., 20:11 (1984),  1999–2003  mathnet  mathscinet  zmath
43. Yu. A. Konyaev, “On the existence of periodic solutions of some systems of differential equations with a small parameter at the derivative”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  40–44  mathnet  mathscinet  zmath
44. Yu. A. Konyaev, “Asymptotic representation of periodic solutions of certain elliptic equations of order $2m$ in the process $m\rightarrow \infty $”, Differ. Uravn., 14:10 (1978),  1900–1902  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019